... and get tested 3 times a week. all the sudden i test positive for phenobarbital. dont know what it is or why im testing positive for it. a few days later I am randomly drug tested at my employment, and of course I am positive for it again(barbituates). So i get suspended from work and have that on my record now. I have a few nurses and other people trying to figure it out with no luck... All I can think is that someone tried to kill me or ruin my life? but none of us can figure out why I'm testing positive for the drug. with my medications im currently taking, I could have gotten killed. And it bothers me that it was in my drug test also. All I been taking for the past 7 months is an anti-depressant a heartburn pill and a few other meds prescribed by a doctor. My test was positive for over a month with a high amount of milligrams in my confirmation letter.. And the levels are going down now, But I still want to know how it got in my system. I am getting punished and suspended from work over this. I've never even heard of the medicine or dont know anybody who gets it prescribed to either. How Can this happen to me??? Did someone slip me this drug or is it an interaction from another drug. the ua was not faulty because i took several different tests
- Phenobarbital Information for Consumers
- Phenobarbital Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phenobarbital (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on supervised probation and I recently took a drug test. I was prescribed Vicoprofin recently for a dentral procedure, and when I took the drug ...
1 answer • 18 May 2010
My son went for a job interview and they did a urine test on him.They said that he tested positive for thc and opiates.We know why he tested positive ...
1 answer • 31 Mar 2011
... positive in the urine test but not the hair test. She is on the following medications but I can't find a site that tells me if any of these ...
3 answers • 1 Jul 2011